| Model Number |
N/A |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Ischemia (1942); Obstruction/Occlusion (2422)
| Date of Event |
04/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical trial: (b)(4) , site no.(b)(4), patient no.: (b)(6) , implant date: on (b)(6) 2019 event date: 21 apr 24 event: occlusion.Relevant medical history of indication for surgery was aorto-femoral occlusive disease (subtype: ulceration).Occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.Action taken by the clinicians: reintervention of embolectomy iliacofemoral aorta graft left and percutaneous angioplasty + stenting on (b)(6) 2024.Patient was admitted to hospital on (b)(6) 2024 and discharged on (b)(6) 2024.Patient outcome: recovered, resolved without sequelae.Reported by the clinicians as possibly device failure/ deficiency/ procedure and pre-existing condition.
Additional Manufacturer Narrative
Clinical code: 1942 - ischemia: occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.2422 obstruction/occlusion: impact code: 4625 - additional surgery: reintervention of embolectomy iliacofemoral aorta graft left and percutaneous angioplasty and stenting on (b)(6) 2024.Reason: acute limb ischemia of the left leg.4607-hospitalzation or prolonged hospitalization: patient was admitted to hospital on (b)(6) 2024 and discharged on (b)(6) 2024.4644- medication required: electronic case report form (ecrf form) confirms medications were required.Medical device code: 2423- obstruction of flow: occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (gelsoft plus sales jan 19 - apr 24 v gelsoft plus leg occlusion events jan 19 - jun 24) gave an occurrence rate of 0.002% (complaints v sales).4111 - communication/ interview: light kinking, no twisting.The site have said the reason for assessing the event as "possibly related to the device" is that they are not sure because the emboli occurred in the device but there was nothing wrong with the graft.Scans being reviewed.3331 - analysis of production records: a review of manufacturing and qc records confirmed that there were no issues with the manufacture of the device 4117 - device not accessible for testing: device remains implanted investigation findings: 3233- results pending completion of investigation conclusions: 11- conclusion not yet available.
Additional Manufacturer Narrative
Clinical code: 1942 - ischemia: occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.2422- obstruction/occlusion- occlusion observed.Impact code: 4625 - additional surgery: reintervention of embolectomy iliacofemoral aorta graft left and percutaneous angioplasty and stenting on (b)(6) 2024.Reason: acute limb ischemia of the left leg.4607-hospitalzation or prolonged hospitalization: patient was admitted to hospital on (b)(6) 2024 and discharged (b)(6) 2024.4644- medication required: electronic case report form (ecrf form) confirms medications were required.Medical device code: 2423- obstruction of flow: occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (gelsoft plus sales (b)(6) v gelsoft plus leg occlusion events (b)(6)) gave an occurrence rate of (b)(4) (complaints v sales).No increase in trend was observed.4111 - communication/ interview: light kinking, no twisting.The site informed the reason for assessing the event as "possibly related to the device" is that they are not sure because the emboli occurred in the device but there was nothing wrong with the graft.Scan review confirmed there was no compression or kinking of the graft which could have caused the occlusion.Hence, the device seems to have implanted as intended.3331 - analysis of production records: a full batch review was performed, and no issues were identified during manufacturing process from raw materials to finished products.4117 - device not accessible for testing: device remains implanted.Investigation findings: 4256- malfunction observed without conclusive finding: a complete occlusion of the left branch of the gelsoft plus bifurcate graft was demonstrated at the 5 year post implant timepoint.Imaging also demonstrates a stenosis of the proximal right branch of the graft.However, the main body of the graft appears to be fully patent.There was no compression or kinking of the graft which could have caused the occlusion.Hence, the device seems to have implanted as intended.Investigation conclusions: 4315- cause not established: the root cause of this event could not be determined as no causal link between the event failure and the device could be established.
Event or Problem Description
Clinical trial: panther-001 (b)(4), site no.17, patient no.: (b)(6), implant date: (b)(6) 2019.Event date: 21 apr 24 event: occlusion.Relevant medical history of indication for surgery was aorto-femoral occlusive disease (subtype: ulceration).Occlusion of the iliacofemoral axis and left branch of the aortobifemoral bypass with non-viable acute limb ischemia of the left leg.Action taken by the clinicians: reintervention of embolectomy iliacofemoral aorta graft left and percutaneous angioplasty + stenting on (b)(6) 2024.Patient was admitted to hospital on (b)(6) 2024 and discharged on (b)(6) 2024.Patient outcome: recovered, resolved without sequelae.Reported by the clinicians as possibly device failure/ deficiency/ procedure and pre-existing condition.This report is being submitted as a follow-up for manufacturing report #9612515-2024-00040 to provide event closure information for (b)(4).